Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 12, Pages 1879-1887

Fixed point index approach for solutions of variational inequalities

1College of Statistics and Computer Science, Zhejiang Gongshang University, Hangzhou 310035, China
2Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, China
3Department of Mathematics, Central China Normal University, Wuhan 430079, China

Received 8 October 2004; Revised 18 May 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By using fixed point index approach for multivalued mappings, the existence of nonzero solutions for a class of generalized variational inequalities is studied in reflexive Banach space. One of the mappings concerned here is coercive or monotone and the other is set-contractive or upper semicontinuous.